A homogeneous polynomial is said homaloidal if its gradient map is a birational isomorphism. In this paper it is proven in any characteristic a conjecture by Dolgachev: a non reduced polynomial is homaloidal if and only if its reduction is homaloidal

BRUNO A (2007). On homaloidal polynomials. MICHIGAN MATHEMATICAL JOURNAL, 55(2), 347-354.

On homaloidal polynomials

BRUNO, Andrea
2007

Abstract

A homogeneous polynomial is said homaloidal if its gradient map is a birational isomorphism. In this paper it is proven in any characteristic a conjecture by Dolgachev: a non reduced polynomial is homaloidal if and only if its reduction is homaloidal
BRUNO A (2007). On homaloidal polynomials. MICHIGAN MATHEMATICAL JOURNAL, 55(2), 347-354.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/147724
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 3
social impact